Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes withdrawal bleeding after taking Unwanted 72?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5592 Questions
i had sex on 28th of december and i took unwanted72 on 29th and now m having a blood clot discharge from 7th of XXXXXXX without my periods.. is it pregnancy plzz tell me..
Posted Mon, 3 Feb 2014 in Women's Health
Answered by Dr. Aarti Abraham 10 minutes later
Brief Answer: MOST LIKELY YOU ARE HAVING WITHDRAWAL BLEEDING. Detailed Answer: Hello Thanks for writing to us with your health concern. Please mention the date of your last period. After taking Unwanted 72, most women experience some kind of withdrawal bleeding. I think what you are having is a withdrawal effect of the emergency contraceptive pill. This pill would also prepone or postpone your normal period by a week, so do not worry . As you had sex on 28th of December, the earliest that pregnancy can be diagnosed is around 15th of January, if you have regular cycles ( if you do not have history of delayed cycles ). So if you do not have a proper period by 15th of January, please take a pregnancy test. Do not worry right now. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: What causes withdrawal bleeding after taking Unwanted 72? 22 minutes later
Answered by Dr. Aarti Abraham 31 minutes later
Brief Answer: OK Detailed Answer: Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor